IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Measurable choice and the invariant subspace problem


Authors: Edward A. Azoff and Frank Gilfeather
Journal: Bull. Amer. Math. Soc. 80 (1974), 893-895
MSC (1970): Primary 47A15, 46L15; Secondary 28A20
DOI: https://doi.org/10.1090/S0002-9904-1974-13560-3
MathSciNet review: 0361831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. A. Dyer, E. A. Pedersen and P. Porcelli, An equivalent formulation of the invariant subspace conjecture, Bull. Amer. Math. Soc. 78 (1972), 1020-1023. MR 46 #6068. MR 306947
  • 2. J. T. Schwartz, W*-algebras, Gordon and Breach, New York, 1967. MR 38 #547. MR 232221
  • 3. J. von Neumann, On rings of operators. Reduction theory, Ann. of Math. (2) 50 (1949), 401-485. MR 10, 548. MR 29101

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A15, 46L15, 28A20

Retrieve articles in all journals with MSC (1970): 47A15, 46L15, 28A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13560-3

American Mathematical Society